# SDR QXEA2016031400186

- Difficulty date: February 25, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,886 hours, 23,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339512101
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EDGE BEAM HAS SEVERAL SPOTS OF CORROSION.  REMOVED AND REPLACED THE BEAM IAW SRM 51-40-07, SRM 51-40-07, 51-42-05, AND DWG:85339541, REV B.
